# SDR CALA2025112811541

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 35,599 hours, 13,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 15ABC PUSHED IN.  SWAPPED TO  SEAT ROW 24ABC AND PLACED ON MEL 3319E.   REMOVED AND REPLACED LAMP ASSY AT 24ABC, OPS CK OK, AMM 33-51-11, OK FOR SERVICE.
